| Model Number |
404623 |
| Medical Device Problem Code |
Premature End-of-Life Indicator (1480)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Sudden battery depletion to eos alert and no therapies.Device currently remains implanted.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
The device was explanted(b)(6) 2026.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.